Translator Disclaimer
December 2009 Construction of generalized modular integrals
Wissam Raji
Funct. Approx. Comment. Math. 41(2): 105-112 (December 2009). DOI: 10.7169/facm/1261157803

Abstract

In this paper, we find a functional equation that characterizes the series involved in the Fourier coefficients of generalized modular forms of large negative real weights.

Citation

Download Citation

Wissam Raji. "Construction of generalized modular integrals." Funct. Approx. Comment. Math. 41 (2) 105 - 112, December 2009. https://doi.org/10.7169/facm/1261157803

Information

Published: December 2009
First available in Project Euclid: 18 December 2009

zbMATH: 1225.11053
MathSciNet: MR2590327
Digital Object Identifier: 10.7169/facm/1261157803

Subjects:
Primary: 11F11
Secondary: 11F20

Rights: Copyright © 2009 Adam Mickiewicz University

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.41 • No. 2 • December 2009
Back to Top